# SDR AALA202210241555

- Difficulty date: October 1, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. MAIN CABIN FORWARD WET AREA INTERCOSTAL AT STA 312 TO 328 AND RIGHT BUTT LINE 45 CRACKED AT FLOORBOARD ATTACH HOLE. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
